I'm 41 years old, physically fit, have had numerous injuries over the years & live with severe chronic pain; Osteoarthritis and Tendonitis. I've been in recovery and sober for years. I have P.T.S.D. and have been told by doctors it's what causes my hyper-sexual ability that my girlfriend hates. With the exception of my pain my physical/ sexual health is fine. I don't like taking anything except vitamins, supplements for health benefit & Tylenol/Motrin for pain, but sometimes when the pain gets to the extreme I need to take a Norco or Vicodin. I've a prescription for the 7.5-325s. I don't take meds for my PTSD, my support groups & AA help me out a lot. I only take just 1 pill. And my question is; Am I allergic to them? Because they energize me, and my sex drive goes off the charts (& it's bad enough already), and I get massive erections every time I take just 1 pill. Is that normal?
Also it's 40-60 minutes after taking one I get an erection. It just happens, I've no control over it at all, I can be at work or doing anything & wammo, there it is. Also I need to add that I am Hypoglycemic & have a high metabolism. I'm 6'1 & 150 lbs. And I've this birth defect that baffles doctors. My testicles go up inside my body (behind my pubic bone) when I get an erection, and they don't drop back out until I achieve an orgasm. I've been wondering if that has something to do with it.
Hi Sparx, Did a little reseach on drugs vicodin and norco, under norco could find nothing in side effects for sex, but under vicodin there just sai altered sex drive, and that was it, so is after taken this that you some good erections, so which one then?
Hypoglycsmic, does this mean your a diobetic?
Do you mean ejculation or orgasm, as there is a differance?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.